# SDR SWIA2020020648248

- Difficulty date: January 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 600380616
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT SERRATED PLATE CORRODED MARKED   (C-CHECK) RO 2/04/2020   REPLACED WITH NEW PAX DOOR AFT COUNTERBALANCE ANCHOR FITTING SERRATED PLATE REF CRJ 200 AMM.
